# SDR UPS97823648

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37551721
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-1 CROSS SLIDE DOOR JAMB AREA HAS LOWER T-BOLT BRACKET 4TH FROM FWD END BROKEN.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
